Announcement

Collapse
No announcement yet.

pain=depressing

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • cmclien
    replied
    Originally posted by ermkenne View Post
    Hello,
    It was something I had not taken in 2 years because of being on Elmiron (which is a slight blood thinner similar in some ways to heparin).
    I just wanted you to know that ibuprofen (motrin, advil or whatever name brand it goes by) can cause flares.
    Erin
    Hi, I'm ok with aleve (naproxen) too. I usually take prelief with it just to be safe though.

    Wanted to mention that the blood thinning effects of elmiron in capsule form is super miniscule. The studies that show it as a blood thinner were on the IV form of the medicine used in hospitals. My doctor told me its fine to take NSAIDs with it like aleve.
    Check with your pharmacist or doctor to see what they say but just wanted to mention thats what I was told.

    Leave a comment:


  • flowerangela
    replied
    thanks erin.. i eventually figured that out about the motrin through trial and error. however, aleve doesnt seem to bother me..probably because of the anti-inflammatory effects. i'm sticking with my percosets as long as my dr will keep prescribing them until we can find something better. i have been feeling better lately, not as much pain the elmiron may be working as well as sticking to the ic diet. hope you feel better soon!

    Leave a comment:


  • ermkenne
    replied
    Motrin

    Hello,

    Sorry I was reading your post and trust me, I understand the pain. It is so intolerable at times all you want to do is lay down and just cry.

    I noticed you said you took motrin and it made things worse. Motrin, which is ibuprofen. Many people with IC are VERY SENSITIVE to ibuprofen. I had a really bad flare one time, and could not pin down what was different, but realized I had taken ibuprofen. It was something I had not taken in 2 years because of being on Elmiron (which is a slight blood thinner similar in some ways to heparin).

    I just wanted you to know that ibuprofen (motrin, advil or whatever name brand it goes by) can cause flares.

    I'm going through a tough flare/doctor/pain/everything time. No fun at all. Hope you are doing better.

    Erin

    Leave a comment:


  • flowerangela
    started a topic pain=depressing

    pain=depressing

    ive never felt this much pain in my life even with pain meds this type of pain is so hard to bear. i try to rest through the worst parts of it.i'm thinking about maybe seeing a pain management dr and trying out some physical therapy since a therapist is the only person listed under my town on this website who deals with IC.it was sad tonight i was running out of percoset so i decided to just try a few motrin like my dr had suggested before.didnt cut the pain and actually somehow made it worse. i figure pain management docs wont be as hesistant to give out the pain meds or some sort of relief because thats their speciality.uros and gynos sometimes are hesistant to give out pmeds and im wondering what mine is going to say when i ask for a refill cuz ive went through these pretty quickly cuz im not used to this type of pain. we will see.
Working...
X